# SDR AALA202207114765

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737
- Aircraft serial: 30094
- Aircraft time: 61,224 hours, 25,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR EMERGENCY EXIT SIGN LENS MISSING. REPLACED SIGN ASSEMBLY PER AMM 33-51-01. OPERATIONAL CHECK NORMAL.
